# SDR ASOA04579

- Difficulty date: August 9, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
